EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 80(94), pp. 47–57 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



N. H. Bingham, Charles M. Goldie, and Edward Omey

Department of Probability and Statistics, University of Sheffield, Sheffield S3 7RH, UK; and Department of Mathematics, Mantell Building, University of Sussex, Brighton BN1 9RF, UK; and Department of Mathematics and Statistics, Economische Hogeschool Sint-Aloysius, Stormstraat 2, B-1000 Brussels, Belgium

Abstract: The convolution of regularly varying probability densities is proved asymptotic to their sum, and hence is also regularly varying. Extensions to rapid variation, O-regular variation, and other types of asymptotic decay are also given.

Keywords: Almost decreasing, convolution of densities, O-regular variation, rapid variation, regular variation

Classification (MSC2000): 26A12; 60E05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 Oct 2006. This page was last modified: 4 Dec 2006.

© 2006 Mathematical Institute of the Serbian Academy of Science and Arts
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition